Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What medicines are there to stop pimples ?

I have pimples comming still at the age of 29. I am male. How to stop this and make my face pimples and marks free
Asked On : Mon, 31 Jan 2011
Answers:  2 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I use the clean and clear face wash. It's blue with little blue beads in it. You can find it at walmart. Also, when I have a very bad pimple I use the terminator cream, (walgreens) and you just rub it on for a few days and it dries it up. I also asked my doctor for some ointment for the really really bad ones. I have normally clear skin, but when I get a pimple it's usually a bad one. I hope this helps, if not see a dermatologist. (:
Answered: Tue, 1 Feb 2011
  User's Response
Welcome to Healthcare Magic Forum
Homoeopathy can help you with acne. Keep your face clean by using a mild soap (like pears) or face wash, avoid creams and products which claim to reduce acne. Marks fade out with time, usually. Take a balaned diet , with plenty of fruits, fibre and fluids.
Answered: Tue, 1 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor